Please use this identifier to cite or link to this item:
Title: Generic vanishing index and the birationality of the bicanonical map of irregular varieties
Author: Lahoz Vilalta, Martí
Keywords: Geometria algebraica
Cicles algebraics
Algebraic geometry
Algebraic cycles
Issue Date: Dec-2012
Publisher: Springer Verlag
Abstract: We prove that any smooth complex projective variety with generic vanishingindex bigger or equal than 2 has birational bicanonical map. Therefore, if $X$ is a smoothcomplex projective variety $\varphi$ with maximal Albanese dimension and non-birational bicanonical map, then the Albanese image of $X$ is fibred by subvarieties of codimension at most 1 of an abelian subvariety of Alb $X$.
Note: Versió postprint del document publicat a:
It is part of: Mathematische Zeitschrift, 2012, vol. 272, num. 3-4, p. 1075-1086
Related resource:
ISSN: 0025-5874
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
673681.pdf307.42 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.